ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Bhat, Rajarama BV and Bhattacharyya, Tirthankar and Dey, Santanu (2003) Standard noncommuting and commuting dilations of commuting tuples. In: Transactions of the American Mathematical Society, 356 (4). pp. 1551-1568.

Bhat, Rajarama BV and Bhattacharyya, Tirthankar (2002) A Model Theory For $q$-Commuting Contractive Tuples. In: Journal of Operator Theory, 47 (1). pp. 97-116.

This list was generated on Fri Nov 28 13:20:20 2014 IST.